# SDR ASAA2021060635041

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 54,419 hours, 16,267 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DURING TAXI.  GROUNDED - YES. COMPLETED QRH - FMC DISAGREE NO LONGER DISPLAYED.
